# SDR CA071212011

- Difficulty date: October 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Fractured
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, A, J
- Precautionary procedure: F, E, A

## Discrepancy

(CAN) FIRE WARNING DURING CRUISE. CREW ACTIVATED THE FIRE SUPPRESSION SYSTEM AND SECURED THE ENGINE. POST FLIGHT INITIAL INSPECTION REVEALED A FRACTURED NR 6 AND NR 7 BEARING OIL TRANSFER TUBE. SOME FIRE DAMAGE WAS OBSERVED ON THE AFT PORTION OF THE ENGINE. THE ENGINE HAS BEEN REMOVED AND FORWARDED FOR FUTHER INVESTIGATION.   MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071212011)
